Characterizations of inverse M-matrices with special zero patterns

Rong Huang, Jianzhou Liu, Nung Sing Sze

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

In this paper, we provide some characterizations of inverse M-matrices with special zero patterns. In particular, we give necessary and sufficient conditions for k-diagonal matrices and symmetric k-diagonal matrices to be inverse M-matrices. In addition, results for triadic matrices, tridiagonal matrices and symmetric 5-diagonal matrices are presented as corollaries.
Original languageEnglish
Pages (from-to)994-1000
Number of pages7
JournalLinear Algebra and Its Applications
Volume433
Issue number5
DOIs
Publication statusPublished - 15 Oct 2010

Keywords

  • Inverse M-matrices
  • k-Diagonal matrices
  • Zero-pattern invariant

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this